# SDR QXEA200501254

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 10,748 hours, 11,559 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2365: ON PUSHBACK, HYDRAULIC FLUID WAS NOTED LEAKING FROM NOSE GEAR.  AIRCRAFT WAS PULLED BACK TO GATE.  MAINTENANCE TIGHTENED LOOSE B-NUT AT NLG DOWN ACTUATOR LINE.  PRESSURIZED ALL HYDRAULIS SYSTEMS.  NO LEAKS FOUND.  CYCLED NOSE WHEEL STEERING.  HYDRAULIC SYSTEMS OPERATED NORMALLY.  HYDRAULIC FLUID QUANTITIES ALL GOOD.  NO PARTS REPLACE.  AIRCRAFT RETURNED TO SERVICE.
